You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
Maximum Reliability throught a Newtork with Resource Contraints
N. G. F. Sancho
The Journal of the Operational Research Society
Vol. 36, No. 6 (Jun., 1985), pp. 537-540
Stable URL: http://www.jstor.org/stable/2582827
Page Count: 4
Preview not available
This paper studies the problem of choosing a path through a network where the paths between the nodes have probabilities attached to them. The best path is defined as that with the highest overall probability. Resources can be expanded to increase the probabilities associated with each path. The problem is to find the best path while using the total resources available. The problem is formulated in dynamic programming.
The Journal of the Operational Research Society © 1985 Operational Research Society